Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the complete independence of the postulates for betweenness


Author: W. E. Van De Walle
Journal: Trans. Amer. Math. Soc. 26 (1924), 249-256
MSC: Primary 03B30
DOI: https://doi.org/10.1090/S0002-9947-1924-1501277-9
MathSciNet review: 1501277
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03B30

Retrieve articles in all journals with MSC: 03B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501277-9
Article copyright: © Copyright 1924 American Mathematical Society